Publications

Maria do Rosário Grossinho

31 Articles in international journals with referee

Pricing Perpetual Put Options by the Black-Scholes Equation with a Nonlinear Volatility Function
M. R. Grossinho and Y. Kord
Asia Pacific Financial Markets 24, 291-308 (2017).

On some nonlinear boundary value problems related to a Black-Scholes model with transaction costs
R. Figueroa and M. R. Grossinho
Boundary Value Problems 145, (2015).

Spatial approximation of nondivergent type parabolic PDEs with unbounded coefficients related to finance
F. F. Gonçalves and M. R. Grossinho
Abstract and Applied Analysis Article ID 801059, 11 pages (2014).

A fully nonlinear problem arising in financial modelling
M. R. Grossinho and E. Morais
Boundary Value Problems, 146 (2013).

Discretisation of abstract linear evolution equations of parabolic type
F. F. Gonçalves, M. R. Grossinho and E. Morais
Advances in Difference Equations 14, (2012).

Solvability of an elastic beam equation in presence of a sign-type Nagumo control
M. R. Grossinho and A. M. P. Santos
Nonlinear Studies 18, 279-291 (2011).

On the space discretization of PDEs with unbounded coefficients arising in Financial Mathematics - the case of one spatial dimension
F. F. Gonçalves, M. R. Grossinho and E. Morais
Comptes Rendus de l’'Académie Bulgare des Sciences 63, 35-46 (2010).

A note on a class of problems for a higher-order fully nonlinear equation under one-sided Nagumo-type condition
M. R. Grossinho, F. Minhós and A. I. Santos
Nonlinear Analysis: Theory, Methods & Applications 11, 4027-4038 (2009).

A note on a stationary problem for a Black-Scholes equation with transaction costs
M. R. Grossinho and E. Morais
International Journal of Pure and Applied Mathematics 51, 557-565 (2009).

A note on the numerical approximation of parabolic equations in Holder spaces
F. F. Gonçalves and M. R. Grossinho
International Journal of Applied Mathematics 22, 227-243 (2009).

Numerical approximation of multidimensional parabolic partial differential equations arising in financial mathematics
F. F. Gonçalves and M. R. Grossinho
Mathematica Balkanica 23, 111-132 (2009).

Positive solutions of a Dirichlet problem for a stationary nonlinear Black-Scholes equation
M. F. Fabião Ribeiro, M. R. Grossinho and O. Simões
Nonlinear Analysis: Theory, Methods & Applications 71(10), 4624-4631 (2009).

Space discretization of Cauchy problems for multidimensional PDEs with unbounded coefficients arising in financial mathematics
F. F. Gonçalves and M. R. Grossinho
Comptes Rendus de l’'Académie Bulgare des Sciences 62, 791-798 (2009).

A third-order boundary value problem with one-sided Nagumo condition
M. R. Grossinho, F. Minhós and A. I. Santos
Nonlinear Analysis: Theory, Methods & Applications 63, 247 – 256 (2005).

Existence result for a third-order ODE with nonlinear boundary conditions in presence of a sign-type Nagumo control
M. R. Grossinho, F. Minhós and A. I. Santos
Journal of Mathematical Analysis and Applications 309, 271-283 (2005).

Extremal solutions for third-order nonlinear problems with upper and lower solutions in reversed order
A. Cabada, M. R. Grossinho and F. Minhós
Nonlinear Analysis: Theory, Methods & Applications 62, 1109-1121 (2005).

On the solvability of a boundary value problem for a fourth order ordinary differential equation
M. R. Grossinho, L. Sanchez and S. A. Tersian
Applied Mathematics Letters 18, 439–444 (2005).

Solvability of some third-order boundary value problems with asymmetric unbounded nonlinearities
M. R. Grossinho, F. Minhós and A. I. Santos
Nonlinear Analysis: Theory, Methods & Applications 62, 1235-1250 (2005).

Upper and lower solutions for higher order boundary value problems
M. R. Grossinho and F. Minhós
Nonlinear Studies 12, 165-176 (2005).

On the solvability of some discontinuous third order nonlinear differential equations with two point boundary conditions
A. Cabada, M. R. Grossinho and F. Minhós
Journal of Mathematical Analysis and Applications 285, 174–190 (2003).

Existence result for some third order separated boundary value problems
M. R. Grossinho and F. Minhós
Nonlinear Analysis: Theory, Methods & Applications 47, 2407-2417 (2001).

The dual variational principle and equilibria for a beam resting on a discontinuous nonlinear elastic foundation
M. R. Grossinho and S. A. Tersian
Nonlinear Analysis: Theory, Methods & Applications 41, 417-431 (2000).

Existence of stable periodic solutions of a semilinear parabolic problem under Hammerstein--type conditions
M. R. Grossinho and P. Omari
Electronic Journal of Qualitative Theory of Differential Equations 9, 1-24 (1999).

Positive homoclinic solutions for a class of second order differential equations
M. R. Grossinho, F. Minhós and S. A. Tersian
Journal of Mathematical Analysis and Applications 240, 163-173 (1999).

Periodic solutions of parabolic and telegraph equations with asymetric nonlinearities
M. R. Grossinho and M. N. Nkashama
Nonlinear Analysis: Theory, Methods & Applications 33, 187-210 (1998).

Solvability of the Dirichlet-periodic problem for a nonlinear parabolic equation under conditions on the potential
M. R. Grossinho and P. Omari
Differential Equations and Dynamical Systems 6, 471-493 (1998).

A multiplicity result for a class of quasilinear elliptic and parabolic problems
M. R. Grossinho and P. Omari
Electronic Journal of Differential Equations 1997, 1-16 (1997).

On pairs of positive solutions for a singular boundary value problem
C. De Coster, M. R. Grossinho and P. Habets
Applicable Analysis 59, 241-256 (1995).

Symmetric equilibria for a beam with a nonlinear elastic foundation
M. R. Grossinho and T. F. Ma
Portugaliæ Mathematica 51, 375-393 (1994).

Some existence and bifurcation results for non-linear elliptic problems in strip-like domains
M. R. Grossinho
Ricerche di Matematica 36, 127-138 (1987).

A note on periodic solutions of some nonautonomous differential equations
M. R. Grossinho and L. Sanchez
Bulletin of the Australian Mathematical Society 34, 253-265 (1986).


1 Articles in international journals without referee

Option Pricing in Exponential Lévy Models with Transaction Costs
N. Cantarutti, J. M. E. Guerra, M. Guerra and M. R. Grossinho
ECMI Newsletter 56, 79-80 (2014).


1 Books - author

An introduction to minimax theorems and their applications to differential equations
M. R. Grossinho and S. A. Tersian
Kluwer, 269 (2001).


3 Books - editor

Mathematical Control Theory and Finance
M. R. Grossinho, M. Guerra, A. Sarychev and A. Shiryaev
Springer, (2008).

Stochastic Finance
M. R. Grossinho, A. Shiryaev, P. Oliveira and M. Esquível
Springer, (2006).

Nonlinear analysis and its applications to differential equations
M. R. Grossinho, M. Ramos, L. Sanchez and C. Rebelo
Birkhauser, (2001).


7 Chapters in international books with referee

Analytical and numerical results for American style of perpetual put options through transformation into nonlinear stationary Black-Scholes equations
M. R. Grossinho, Y. Kord and D. Sevcovic
Novel Methods in Computational Finance, Editors: Matthias Ehrhardt, Michael Gunther and Jan ter Maten, Springer, Springer Chpater 8, 129-142 (2017).

Indifference pricing in a market with transaction costs and jumps
N. Cantarutti, J. M. E. Guerra, M. Guerra and M. R. Grossinho
Novel Methods in Computational Finance, Eds. M. Ehrhardt, M. Günther and E.J.W. ter Maten, Springer 25, 31-46 (2017).

Stationary solutions of some nonlinear Black-Scholes type equations arising in option pricing
M. F. Fabião Ribeiro, M. R. Grossinho, E. Morais and O. Simões
in Progress in Industrial Mathematics at ECMI 2010, Springer, 223-229 (2012).

Solvability of a stationary nonlinear Black-Scholes equation under conditions on the potential
M. F. Fabião Ribeiro, M. R. Grossinho and O. Simões
in Engineering, Biology and Medicine - Conference on Boundary Value Problems, American Institute of Physics 1124, 129-137 (2009).

Homoclinic and periodic solutions for a class of second order differential equations
M. R. Grossinho, F. Minhós and S. A. Tersian
in Nonlinear Analysis and its Applications to Differential Equations, Eds. Grossinho, Ramos, Rebelo and Sanchez, Birkhauser 43, 289-298 (2001).

Some existence results for nonselfadjoint problems at resonance
M. R. Grossinho
Contemporary Mathematics, AMS 72, 107-120 (1989).

Double resonance at the first and second eigenvalues for the nonlinear heat equation
M. R. Grossinho
in Nonlinear Functional Analysis and Fixed Point Theory, NATO ASI series, Eds. Singh, Reidel and Dordrecht 173, 241-252 (1986).


11 Conference proceedings with referee

Topological methods in differential problems of financial modelling
M. F. Fabião Ribeiro, M. R. Grossinho and O. Simões
International Conference Nonlinear Difference and Differential Equations and their Applications, Ruse, 17-22 (2012).

Higher order nonlinear two‐point boundary value problems with sign‐type Nagumo condition
M. R. Grossinho, F. Minhós and A. I. Santos
International Conference on Boundary Value Problems: Mathematical Models in Engineering, Biology and Medicine, Eds. Cabada, Liz, Nieto, AIP Conf. Proc. 1124, 195-204 (2010).

Nontrivial solutions of boundary value problems for semilinear fourth and sixth order differential equations.
M. R. Grossinho and S. A. Tersian
Proceedings of 32nd Spring Conference of U.B.M., Bulgary,, 71--78 (2003).

Solvability of some higher order two-point boundary value problems
M. R. Grossinho and F. Minhós
Equadiff 10, Czechoslovak International Conference on Differential Equations and Their Applications, Papers. Masaryk University, Brno, Kuben, J. and Vosmansky, J. (eds.), 183-189 (2001).

Subharmonic oscillations for some second-order differential equations without Landesman-Lazer conditions
M. R. Grossinho and R. Martins
in Proceedings of the International Conference Dynamical Systems and Differential Equations, May 2000, Atlanta, 174-181 (2001).

Critical point theory for locally Lipschitz functionals and applications to fourth order problems
M. R. Grossinho and S. A. Tersian
Proceedings of XXVIII-th Spring Conference of UBM Sofia, 99-106 (1999).

Nontrivial solutions for a fourth order ODE with singular boundary conditions
M. R. Grossinho and T. F. Ma
Proceedings of the Seventh International Colloquium on Differential Equations, Eds. Bainov and Plovdiv, 131-140 (1996).

A Hammerstein-type result for a semilinear parabolic problem
M. R. Grossinho and P. Omari
Proc. Equadiff 95, Eds. Magalhães, Rocha and Sanchez, World Scientific, 403-408 (1995).

Existence and multiplicity results for singular boundary value problems
C. De Coster, M. R. Grossinho and P. Habets
Invited Lectures of the Sixth International Colloquium on Differential Equations, Eds. Bainov and Plovdiv 1, 131-140 (1995).

Existence results for a fourth order ODE with nonlinear boundary conditions
M. R. Grossinho and T. F. Ma
Proceedings of CDEV, Eds. Bilchev and Tersian, Univ. Russe, 34-41 (1995).

Periodic solutions of some second order differential equations at resonance
M. R. Grossinho
Advances in Difference Equations, Eds. Elaydi, Ladas and Gyori, Gordon and Breach 1, 271 - 280 (1995).


1 Chapters in international books without referee

Periodic solutions for a class of second order differential equations
M. R. Grossinho, F. Minhós and S. A. Tersian
in Applications of Mathematics in Engineering, Eds. Cheshankov and Todorov, Heron Press 24, 67-70 (1999).


2 Chapters in national books without referee

Mathematical models in finance
M. R. Grossinho
in A Portrait of State-of-the-Art Research at the Technical University of Lisbon, Springer, 89-101 (2007).

Matemática: legados e desafios
M. R. Grossinho
in Dossier da Revista Episteme, Universidade Técnica de Lisboa, (2002).


1 Preprints

Option pricing in exponential Lévy models with transaction costs
N. Cantarutti, J. M. E. Guerra, M. Guerra and M. R. Grossinho
preprint (2016). PDF